MAUDE Adverse Event Report: COOK INC FLEXOR PARALLEL URETERAL ACCESS SHEATH AND DILATORS; KOE DILATOR, URETHRAL

COOK INC FLEXOR PARALLEL URETERAL ACCESS SHEATH AND DILATORS; KOE DILATOR, URETHRAL
Catalog Number FUS-120055-P
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/05/2015
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complainant reported that the procedure being performed was "kidney stone flex urs." this mdr is being filed after the associated complaint was reviewed under remediation protocol (b)(4), complaint/mdr retrospective review and remediation and reassessed as reportable.Additional complaint investigation and record remediation was not performed.Blank fields on this form that have not been previously submitted indicate the information is unknown or unavailable.
 
Event or Problem Description
The complainant reported that the flexor parallel ureteral access sheath was in position and when the dilator was removed, the wire was released on the tip for remaining access in the working channel.The wire was curled up spirally during the procedure, so working channel access was no longer possible.It was further noted that an unidentified wire was uncoiled.There were no reported serious injuries to the patient as a result of the reported product problem.

Brand Name
FLEXOR PARALLEL URETERAL ACCESS SHEATH AND DILATORS
Common Device Name
KOE DILATOR, URETHRAL
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key7419335
Report Number1820334-2018-01086
Device Sequence Number10791544
Product Code KOE
UDI-Device Identifier00827002564381
UDI-Public(01)00827002564381(17)170601(10)5091745
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/10/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberFUS-120055-P
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/09/2018
Initial Report FDA Received Date04/10/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1